RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Borzov, Vadim Vasiljevich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 23

Number of views:
This page:853
Abstract pages:3637
Full texts:998
References:393
Associate professor
Candidate of physico-mathematical sciences (1971)
Speciality: 01.01.03 (Mathematical physics)
Birth date: 3.09.1941
E-mail: ,
Keywords: approximation theory; spectral theory of differential operators; asymptotic.
   
Main publications:
  • Borzov V. V. Orthogonal polynomials and generalized oscillator algebras // Integral Transforms and Special Functions, 2001, 12, 2, 115–138.
  • Borzov V. V., Damaskinsky E. V., Kulish P. P. Construction of the spectral measure for deformed oscillator positon operator in the case of undetermined Hamburger moment problem // Review in Math. Phys., 2000, 12, 5, 691–710.
  • Borzov V. V. On the Limit Distribution of a Homogenous Polynomial on the Unit Sphere of Large Dimension // Amer. Math. Soc. Transl. (2), 1999, 188, 19–45.
  • Борзов B. B. О высокотемпературной асимптотике статсуммы для Р(Ф)-модели евклидовой теории поля // Теор. матем. физ., 1988, 76, 3, 322–338; translated in Theor. Math. Phys., 1988, 76, 3, 895–903.

http://www.mathnet.ru/eng/person17592
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/201094

Publications in Math-Net.Ru
2017
1. V. V. Borzov, E. V. Damaskinsky, “Invariance of the generalized oscillator under a linear transformation of the related system of orthogonal polynomials”, TMF, 190:2 (2017),  267–276  mathnet  mathscinet  elib; Theoret. and Math. Phys., 190:2 (2017), 228–236  isi  scopus
2015
2. V. V. Borzov, E. V. Damaskinsky, “Orthogonal polynomials and deformed oscillators”, TMF, 185:1 (2015),  68–76  mathnet  mathscinet  elib; Theoret. and Math. Phys., 185:1 (2015), 1417–1424  isi  scopus
3. V. V. Borzov, E. V. Damaskinsky, “The discrete spectrum of Jacobi matrix related to recurrence relations with periodic coefficients”, Zap. Nauchn. Sem. POMI, 433 (2015),  111–130  mathnet  mathscinet; J. Math. Sci. (N. Y.), 213:5 (2016), 694–705  scopus
2013
4. V. V. Borzov, E. V. Damaskinsky, “Chebyshev–Koornwinder oscillator”, TMF, 175:3 (2013),  379–387  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 175:3 (2013), 763–770  isi  elib  scopus
2012
5. V. V. Borzov, E. V. Damaskinsky, “Differential equations for the elementary 3-symmetric Chebyshev polynomials”, Zap. Nauchn. Sem. POMI, 398 (2012),  64–86  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 37–49  scopus
2011
6. V. V. Borzov, E. V. Damaskinsky, “$N$-symmetric Chebyshev polynomials in a composite model of a generalized oscillator”, TMF, 169:2 (2011),  229–240  mathnet  mathscinet; Theoret. and Math. Phys., 169:2 (2011), 1561–1572  isi  scopus
2010
7. V. V. Borzov, E. V. Damaskinsky, “Composite model for generalized oscillator. I”, Zap. Nauchn. Sem. POMI, 374 (2010),  58–81  mathnet; J. Math. Sci. (N. Y.), 168:6 (2010), 789–804  scopus
2008
8. V. V. Borzov, E. V. Damaskinsky, “Generalized coherent states for oscillators associated with the Charlier $q$-polynomials”, TMF, 155:1 (2008),  39–46  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:1 (2008), 536–543  isi  scopus
2007
9. V. V. Borzov, “Generalized oscillator and its coherent states”, TMF, 153:3 (2007),  363–380  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 153:3 (2007), 1656–1670  isi  scopus
2006
10. V. V. Borzov, E. V. Damaskinsky, “Coherent states for generalized oscillator in finite-dimensional Hilbert space”, Zap. Nauchn. Sem. POMI, 335 (2006),  75–99  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:1 (2007), 2738–2753  scopus
2004
11. V. V. Borzov, E. V. Damaskinsky, “Generalized coherent states for oscillators connected with Meixner and Meixner–Pollachek polynomials”, Zap. Nauchn. Sem. POMI, 317 (2004),  66–93  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 136:1 (2006), 3564–3579
12. V. V. Borzov, E. V. Damaskinsky, “Generalized coherent states for $q$-oscillator connected with discrete $q$-Hermite polynomials”, Zap. Nauchn. Sem. POMI, 308 (2004),  48–66  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 132:1 (2006), 26–36
2003
13. V. V. Borzov, E. V. Damaskinsky, “Generalized coherent states: a novel approach”, Zap. Nauchn. Sem. POMI, 300 (2003),  65–71  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2711–2715
2002
14. V. V. Borzov, E. V. Damaskinsky, “Barut–Girardello Coherent states for the Gegenbauer oscillator”, Zap. Nauchn. Sem. POMI, 291 (2002),  43–63  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:2 (2005), 123–135
15. V. V. Borzov, E. V. Damaskinsky, “Coherent states for the Legendre oscillator”, Zap. Nauchn. Sem. POMI, 285 (2002),  39–52  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:5 (2004), 3473–3481
1997
16. V. V. Borzov, E. V. Damaskinsky, S. B. Egorov, “Representations of the deformed oscillator algebra under different choices of generators”, Zap. Nauchn. Sem. POMI, 245 (1997),  80–106  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:2 (2000), 2061–2076
1990
17. V. V. Borsov, “On the asymptotic behaviour of the Gauss functional integral”, Zap. Nauchn. Sem. LOMI, 184 (1990),  26–36  mathnet  mathscinet  zmath; J. Math. Sci., 68:4 (1994), 411–418
1988
18. V. V. Borzov, “High-temperature behavior of the partition function for the $P(\varphi)_2$ model of Euclidean field theory”, TMF, 76:3 (1988),  328–338  mathnet  mathscinet; Theoret. and Math. Phys., 76:3 (1988), 895–903  isi
1983
19. V. V. Borzov, “Upper bound for the partition function of $P(\varphi)_2$ Euclidean field theory with Dirichlet boundary conditions”, TMF, 57:3 (1983),  373–381  mathnet  mathscinet; Theoret. and Math. Phys., 57:3 (1983), 1203–1209  isi
1979
20. V. V. Borzov, “Asymptotic distribution of eigenvalues of secondarily quantized operator”, Mat. Zametki, 26:4 (1979),  547–560  mathnet  mathscinet  zmath; Math. Notes, 26:4 (1979), 763–770  isi
1976
21. V. V. Borzov, “The spectrum of a singular string”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 7,  3–10  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:7 (1976), 1–7
1973
22. V. V. Borzov, “Piecewise polynomial approximations of functions of classes $\mathring W_p^r$ in $L_q$ with respect to an infinite measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 8,  19–28  mathnet  mathscinet  zmath
1971
23. V. V. Borzov, “Certain applications of piecewise polynomial approximations of functions in the anisotropic classes $W_p^r$”, Dokl. Akad. Nauk SSSR, 198:3 (1971),  499–501  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019